# SDR GTIA2024112538553

- Difficulty date: November 23, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 28,774 hours, 12,668 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED OIL SMELL IN CABIN PERFORMED QRH PRUCEDURE SHUT OFF PACK 2 SMELL WENT AWAY -PREFORMED TSM 05-50-810-831 FOUND AFT TRASH BIN WITH HEAVY ODOR. NO THER ODOR DETECTED PREFORMED LEVEL A DECONTAMINATION IAW AMM 21-00-00-615-802-A. A/C OK FOR SERVICE
